Penalization for non-linear hyperbolic system
Thomas Auphan
Advances in Differential Equations,
Volume 19, Number 1-2 (2014), 1-29
Singularly perturbed biharmonic problems with superlinear nonlinearities
Marcos T.O. Pimenta and Sérgio H.M. Soares
Advances in Differential Equations,
Volume 19, Number 1-2 (2014), 31-50
Uniqueness of positive periodic solutions with some peaks
Geneviève Allain and Anne Beaulieu
Advances in Differential Equations,
Volume 19, Number 1-2 (2014), 51-86
Large time decay properties of solutions to a viscous Boussinesq system in a half space
Pigong Han and Maria E. Schonbek
Advances in Differential Equations,
Volume 19, Number 1-2 (2014), 87-132
Decay of solutions to a porous media equation with fractional diffusion
César J. Niche and Rafael Orive-Illera
Advances in Differential Equations,
Volume 19, Number 1-2 (2014), 133-160
The Cauchy problem for a generalized Camassa-Holm equation
A. Alexandrou Himonas and Curtis Holliman
Advances in Differential Equations,
Volume 19, Number 1-2 (2014), 161-200
On the global well-posedness of N-dimensional generalized MHD system in anisotropic spaces
Kazuo Yamazaki
Advances in Differential Equations,
Volume 19, Number 3-4 (2014), 201-224
Asymptotic profile of $2$-nodal solutions to a semilinear elliptic problem on a Riemannian manifold
Mónica Clapp and Anna Maria Micheletti
Advances in Differential Equations,
Volume 19, Number 3-4 (2014), 225-244
An analysis of the renormalization group method for asymptotic expansions with logarithmic switchback terms
Matt Holzer and Tasso J. Kaper
Advances in Differential Equations,
Volume 19, Number 3-4 (2014), 245-282
Multiple bifurcations of sign-changing solutions for one-dimensional $p$-Laplace equation with a critical weight
Ryuji Kajikiya and Yong-Hoon Lee
Advances in Differential Equations,
Volume 19, Number 3-4 (2014), 283-316
Asymptotically self-similar solutions to curvature flow equations with prescribed contact angle and their applications to groove profiles due to evaporation-condensation
Nao Hamamuki
Advances in Differential Equations,
Volume 19, Number 3-4 (2014), 317-358
Low regularity local well-posedness for the Maxwell-Klein-Gordon equations in Lorenz gauge
Hartmut Pecher
Advances in Differential Equations,
Volume 19, Number 3-4 (2014), 359-386
Renormalized entropy solutions of homogeneous Dirichlet problems for quasilinear anisotropic degenerate parabolic-hyperbolic equations
Yachun Li, Qin Wang, and Zhigang Wang
Advances in Differential Equations,
Volume 19, Number 3-4 (2014), 387-408
Critical growth elliptic problem in $\mathbb R^2$ with singular discontinuous nonlinearities
R. Dhanya, S. Prashanth, K. Sreenadh, and Sweta Tiwari
Advances in Differential Equations,
Volume 19, Number 5-6 (2014), 409-440
Analysis of the existence for the steady Navier-Stokes equations with anisotropic diffusion
S.N. Antontsev and H.B. de Oliveira
Advances in Differential Equations,
Volume 19, Number 5-6 (2014), 441-472
Elliptic operators with unbounded diffusion and drift coefficients in $L^p$ spaces
G. Metafune, C. Spina, and C. Tacelli
Advances in Differential Equations,
Volume 19, Number 5-6 (2014), 473-526
Non-convex self-dual Lagrangians and new variational
principles of symmetric boundary value problems: Evolution case
Abbas Moameni
Advances in Differential Equations,
Volume 19, Number 5-6 (2014), 527-558
Lower regularity solutions of a class of non-homogeneous boundary value problems of
the Korteweg-de Vries equation on a finite domain
Chaohua Jia, Ivonne Rivas, and Bing-Yu Zhang
Advances in Differential Equations,
Volume 19, Number 5-6 (2014), 559-584
On the summability of weak solutions for a singular Dirichlet problem in bounded domains
Giuseppe Maria Coclite and Mario Michele Coclite
Advances in Differential Equations,
Volume 19, Number 5-6 (2014), 585-612
Asymptotic limits for the doubly nonlinear equation
M. Astudillo
Advances in Differential Equations,
Volume 19, Number 7-8 (2014), 613-634
Sobolev spaces and elliptic theory on unbounded domains in $\mathbb R^n$
Phillip S. Harrington and Andrew Raich
Advances in Differential Equations,
Volume 19, Number 7-8 (2014), 635-692
Existence and regularity for elliptic equations under $p,q$-growth
Giovanni Cupini, Paolo Marcellini, and Elvira Mascolo
Advances in Differential Equations,
Volume 19, Number 7-8 (2014), 693-724
Existence, uniqueness, and analyticity of space-periodic solutions to the regularized long-wave equation
R. Chertovskih, A.C. L. Chian, O. Podvigina, E.L. Rempel, and V. Zheligovsky
Advances in Differential Equations,
Volume 19, Number 7-8 (2014), 725-754
Bifurcation and symmetry breaking for the Henon equation
Anna Lisa Amadori and Francesca Gladiali
Advances in Differential Equations,
Volume 19, Number 7-8 (2014), 755-782
An inverse mean value property for evolution equations
Alessia E. Kogoj, Ermanno Lanconelli, and Giulio Tralli
Advances in Differential Equations,
Volume 19, Number 7-8 (2014), 783-804
Interaction Morawetz estimate for the magnetic Schrödinger equation and applications
James Colliander, Magdalena Czubak, and Jeonghun J. Lee
Advances in Differential Equations,
Volume 19, Number 9-10 (2014), 805-832
A symbiotic self-cross diffusion model
Marcelo Montenegro and Antonio Suárez
Advances in Differential Equations,
Volume 19, Number 9-10 (2014), 833-856
Dispersive estimates for the Navier-Stokes equations in the rotational framework
Youngwoo Koh, Sanghyuk Lee, and Ryo Takada
Advances in Differential Equations,
Volume 19, Number 9-10 (2014), 857-878
Uniqueness of positive solutions with critical exponent and inverse square potential
Sanjiban Santra
Advances in Differential Equations,
Volume 19, Number 9-10 (2014), 879-910
Complicated histories close to a homoclinic loop generated by variable delay
Hans-Otto Walther
Advances in Differential Equations,
Volume 19, Number 9-10 (2014), 911-946
Stability of integrable and nonintegrable structures
Claudio Muñoz
Advances in Differential Equations,
Volume 19, Number 9-10 (2014), 947-996
Nonlocal $p$-Laplace equations depending on the $L^p$ norm of the gradient
Michel Chipot and Tetiana Savitska
Advances in Differential Equations,
Volume 19, Number 11-12 (2014), 997-1020
Critical points in open sublevels and multiple solutions for parameter-depending quasilinear elliptic equations
P. Candito, S. Carl, and R. Livrea
Advances in Differential Equations,
Volume 19, Number 11-12 (2014), 1021-1042
Maximal regularity for evolution equations governed by non-autonomous forms
Wolfgang Arendt, Dominik Dier, Hafida Laasri, and El Maati Ouhabaz
Advances in Differential Equations,
Volume 19, Number 11-12 (2014), 1043-1066
Vector--valued parabolic \boldmath $\omega$--minimizers
Jens Habermann
Advances in Differential Equations,
Volume 19, Number 11-12 (2014), 1067-1136
Feedback stabilization of a fluid--rigid body interaction system
Mehdi Badra and Takéo Takahash
Advances in Differential Equations,
Volume 19, Number 11-12 (2014), 1137-1184